Medical questions & health advice by board certified doctors
"I had UTI and I noticed red dots on my penis. What could it be?"
please help. i am 25 male, uncircumcised. i have tiny red dots on my penis head for about a year. Usually when that happens, the circumference of the inner fore skin will be red and extremely itchy. For the past 6 months, i had 5 to 6 episode of bladder cramps. It is so painful that i can bearly walk. each time it happens it lasted for 2 to 5 hours. i also have lots of bubbles in my urine. the bubbles dissolve after some time. Sometimes the urine is cloudy too i have consulted a doctor which did a urine test and was told that i got a urinal track infection. i was given antibiotic. but the problem still persist. i wish to know if anyone faces the same symptoms as me and whats wrong with me?
Thank you for your question, and I am sorry to hear about your symptoms. In order to provide a diagnosis, I would need more information. I would need to review your entire medical history and perform a thorough physical exam. In addition, I would need to review your prior urine test results. Only after collecting this information would it be possible to provide a diagnosis. Therefore, I strongly encourage you to schedule an appointment with a urologist. When any patient has abnormal genital lesions, it is important to rule out a sexually transmitted disease. Herpes, HIV, and syphilis can all skin lesions on the genitals. Diseases such as chlamydia and gonorrhea can also be passed through sexual contact, although they are less commonly associated with genital lesions. Based on your description, you may be suffering from a local skin infection around the foreskin. Patients with intact foreskin are at higher risk for skin infection in this area. Urinary tract infections in men are uncommon. It is possible your urine sample was contaminated by a skin infection or that bacteria traveled from the skin infection into your urinary tract. Another possibility is an infection in the prostate, which typically requires a longer course of antibiotics. Again, I strongly encourage you discuss these possibilities with a urologist.
Need more info?See an urologist today
Zocdoc Answers is for general informational purposes only and is not a substitute for professional medical advice. If you think you may have a medical emergency, call your doctor (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.